Journal of Physical Mathematics

Introduction to Non Commutative Algebraic Geometry

Arvid Siqveland

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Ordinary commutative algebraic geometry is based on commutative polynomial algebras over an algebraically closed field k. Here we make a natural generalization to matrix polynomial k-algebras which are non-commutative coordinate rings of non-commutative varieties.

Article information

J. Phys. Math., Volume 6, Number 1 (2015), 3 pages.

First available in Project Euclid: 23 July 2015

Permanent link to this document

Digital Object Identifier

Zentralblatt MATH identifier

Non commutative algebraic geometry Topology Transition morphisms


Siqveland, Arvid. Introduction to Non Commutative Algebraic Geometry. J. Phys. Math. 6 (2015), no. 1, 3 pages. doi:10.4172/2090-0902.1000133.

Export citation